# SDR QXEA2009122401085

- Difficulty date: December 20, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 6,558 hours, 7,049 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION AFTER TAKEOFF LT GEAR DOOR AND LT GEAR UNSAFE LIGHT REMAINED ILLUMINATED FOR ABOUT 45 SECONDS TO ONE MINUTE AND THAN EXTINGUISHED, MAX AIRSPEED ; 180 KTS VISUAL CHECK OF LT GEAR AND LT GEAR DOOR CONFIRMED GEAR WAS UP AND DOOR CLOSED (AFTER LIGHTS EXTINGUISHED). FLIGHT CONTINUED TO PDX LANDING UNEVENTFUL. INTERROGATED PSEU FAULT HISTORY FOUND LG UPLOCK AND LG DRCL CLEANED, LUBED AND VISUALLY INSPECTED LT MLG UPLOCK ASSY, NO DEFECTS FOUND.  SET INDUCTANCE VALUE OF LT GEAR UPLOCK PROX SENSOR IAW AMM TASK 32-61-00-280-801 AND ADJUSTED LT MLG RETRACTION ACTUATOR ROD END IAW AMM TASK NR 32-31-11-830-801. PREFORMED OPS TEST OF PRIMARY EXTENSION/ RETRACTION SYS IAW IAW AMM TASK NR 32-31-00-710-801.  HYD SYS SERVICED AND SYS BLEED.  RETURNED TO SERVICE.
